# SDR USAASB02076

- Difficulty date: April 22, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Broken
- Location: Battery Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BROKEN FUSE ON EMERGENCY LIGHT CHARGER.  MAINTENANCE REPLACED THE CHARGER.  (M)
